# SDR DALA2016031001825

- Difficulty date: March 9, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME CLIP BS 1380 LONG 15 RT AT AFT ACCESSORY COMPARTMENT. FRAME CLIP WAS REPLACED IAW SRM 53-14-4, SRM 51-30-2, SRM 51-30-5.
